# SDR R61A201712090930

- Difficulty date: November 21, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17067115002
- Condition: Corroded
- Location: Frames 17-24
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK *** MAINTENANCE FOUND LEVEL 2 CORROSION ON FWD CARGO DOOR CUT OUT STRUCTURE ( FWD AND AFT DOUBLERS)THEY REMOVED AND REPLACED DOUBLERS IAW EMB 170 SRM  51-41-02, 51-43-02. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
